Shercliff layers in strongly magnetic cylindrical Taylor-Couette flow

Hollerbach, R and Hulot, D (2016) Shercliff layers in strongly magnetic cylindrical Taylor-Couette flow. Comptes Rendus Mécanique, 344 (7). pp. 502-509. ISSN 1631-0721

Abstract

Metadata

Authors/Creators:
  • Hollerbach, R
  • Hulot, D
Copyright, Publisher and Additional Information: © 2016 Académie des sciences. This is an author produced version of a paper published in Comptes Rendus Mécanique. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Magnetohydrodynamics; Taylor–Couette flow
Dates:
  • Published: July 2016
  • Accepted: 1 March 2016
  • Published (online): 8 April 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 04 Mar 2016 14:49
Last Modified: 14 Apr 2017 03:49
Published Version: https://dx.doi.org/10.1016/j.crme.2016.02.012
Status: Published
Publisher: Elsevier Masson
Identification Number: https://doi.org/10.1016/j.crme.2016.02.012

Share / Export

Statistics